| Model Number |
M001509100 |
| Medical Device Problem Codes |
Fracture (1260); Stretched (1601); Unraveled Material (1664); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 180x25cm fathom -16 guidewire was selected for use in a renal embolization.During the procedure, the guidewire fractured in addition to being stretched and unraveled.The procedure was completed using an alternate method.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
The gw fathom periph was not returned but device analysis was performed using the photo received.It was possible to observed that the polymer jacket was peeled, stretched and detached at the distal tip.